research centers

Search results: Found 1

Listing 1 - 1 of 1
Sort by

A New Family of Double Weighted Exponential Distribution

Author: رواء صالح محمد
Journal: Journal Of AL-Turath University College مجلة كلية التراث الجامعة ISSN: 20745621 Year: 2017 Issue: 21 Pages: 473-481
Publisher: Heritage College كلية التراث الجامعة


The weighted probability distributions are used in many fields of real life such as medicine, ecology, reliability and other fields, here we present one of the double weighted derived from exponential distribution using weight function .First of all we work on finding p.d.g and c.d.f of this new distribution, and then conducing a comparison between two estimator the parameters by MLE and MOM by using simulation study to find best of them.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


English (1)

From To Submit

2017 (1)